| Model Number |
CF-H170I |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is possible that high-energy endo therapy accessories (lasers, radiofrequency, etc.) were used without maintaining sufficient distance from the tip resulting in the malfunction.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the colonovideoscope to the service center for evaluation related to a separate issue.During testing, the service repair technician identified the device had burnt c-cover.There was no patient involvement.